# SDR DALA1112519857

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPT RT SIDE TIEDOWN TRACK BETWEEN FUS STA 218 AND STA 370 HAS CORROSION.  REMOVED CORROSION IAW DC9 SRM53-01 FIG 1 ORIG MAT'L .100 REMOVED .027 .073 REMAINING FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1.  REMOVED DAMAGED TRACK IAW DC9 SRM 51-30-1.  LOCATED DRILLED AND INSTALLED NEW TRACK IAW DC9 SRM 51-10-, 51-30-1. P245.
